MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-75/49; LV LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP S-75/49; LV LEAD
Model Number 406081
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
Lead explanted due to dislodgement.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was subjected to an extensive analysis.The performance of the lead was scrutinized, including a visual, mechanical and electrical inspection.In the course of the analysis, no deviations were noted, which can be considered to be the root cause of the reported dislodgement.The lead proved to be without fault throughout its inspection.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this device were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SENTUS PROMRI OTW QP S-75/49
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12561564
Report Number1028232-2021-05439
Device Sequence Number1416208
Product Code OJX
UDI-Device Identifier04035479145590
UDI-Public04035479145590
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number406081
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer10/04/2021
11/23/2021
Initial Report FDA Received Date10/01/2021
Supplement Report FDA Received Date10/07/2021
12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age77 YR
Patient SexMale